Zariski topology for semimodules


Atani S. E. , Atani R. E. , TEKİR Ü.

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.4, no.3, pp.251-265, 2011 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2011
  • Title of Journal : EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.251-265

Abstract

Given a very strong multiplication semimidule M over a commutative semiring R, a Zariski topology is defined on the spectrum Spec k (M) of prime k-subsemimodules of M. The properties and possible structures of this topology are studied.